MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH A

B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH A
Catalog Number SL-2000M2095
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 7 brief inquiry description air in line detailed inquiry description while treatment was in progress, the nurses noticed air bubbles in the arterial line, as well as significant amount of air in the venous chamber, which triggered "air detector" alarm.The amount of air was significant enough that the alarm could not be cleared by the normal troubleshooting steps ( decrease bfr, pull air from the venous chamber with a syringe, etc.).They had to remove the defective lines and set up a new system to continue the treatment.Over the last few days, they had 8 instances when they were unable to return blood.Approximate blood loss/patient -250 ml.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 7.One (1) sample was submitted to the manufacturer for evaluation.Through visual examination, no defects or abnormalities were observed.The sample was then leak tested; no leakages were observed.The bonded area and any potential cuts in the tubing, which might permit air ingress, were examined with particular care.However, no leaks or cuts were detected during the exhaustive visual inspection of the sample.The sample is within specification; the reported defect is not confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformance's were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
HEMODIALYSIS BLOODLINES
Common Device Name
SET, TUBING, BLOOD, WITH A
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key20453546
Report Number2521402-2024-00120
Device Sequence Number9232218
Product Code FJK
UDI-Device Identifier04046964367762
UDI-Public(01)04046964367762
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K080807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSL-2000M2095
Device Lot NumberA2400385
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown